# SDR 06FDEA1681

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 15,795 hours, 8,386 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: C

## Discrepancy

WHILE ADVANCING POWER FOR TAKEOFF THE NR 2 GENERATOR FAULTED.  AFTER REJECTING TAKEOFF, GENERATOR RESET.  RE-ATTEMPTED TAKEOFF, NO FURTHUR  PROBLEMS.  CHECKED IDG FOR PROPER SERVICING.  RAN NR 2 ENG PER JRH NR 5, PERFORMED NR 2 GEN FUNCTIONAL TEST PER JRH NR 8, ALL FUNCTIONS/INDICATIONS CHECK GOOD.  OK FOR SERVICE.
